# SDR SWIA202265258

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 39,756 hours, 35,567 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L MAIN AND R MAIN DID NOT COME DOWN WHEN LANDING GEAR WERE LOWERED ON APPROACH. THE F/A HEARD A BANG OR POP FOLLOWED BY A GRINDING SOUND ON TAKEOFF/DEPARTURE. SHE INFORMED US OF THIS AT 10,000 FEET OUT OF STERILE COCKPIT. WITH NO ABNORMAL MESSAGES OR PRESSURIZES CHANGES, WE CONTINUED TO TVC. ON APPROACH THE L AND R MAIN DID NOT COME DOWN, BUT THE NOSE GEAR DID. AFTER TRYING QRH PROCEDURES THE NORMAL LANDING GEAR PROCEDURE DIDNÂ€™T WORK. THE MANUAL GEAR EXTENSION PROCEDURE DID PROVIDE THREE GREEN DOWN LANDING. WE LANDED AND TAXIED TO GATE WITHOUT FURTHER MECHANICAL PROBLEMS. UNABLE TO RESTORE MANUAL GEAR EXTENSION HANDLE. THE THREE GEAR ARE PINNED.  (FLIGHT 5607 - FILED CLOSED)     WAS ABLE TO DUPLICATED FAILURE.  CHECKED PSEU STORE FAULT CODE  IAW CRJ 200 AMM 32-61-01. CODE: DI20 ON, S35 NEAR S21 NEAR S22 FAR DI09 FAR DI11 ON DI11 FAR DI09 NEAR S30 FAR S31 FAR S32 FAR DI14 NEAR DI15 NEAR D043 SOV NEAR.TROUBLESHOT  BOTH MLG NOT COMING DOWN IAW CRJ 200 FIM 32-60-09 PAGE 121-124 FIGURE 107. TESTED  NLG  SELECTOR VALVE EXTEND SOLENOID FOR AN OPEN CIRCUIT IAW CRJ 200 ESPM 20-00-02. FOUND A OPEN NLG  SELECTOR VALVE EXTEND SOLENOID  AND  DO TO FAULT CODE DO43   SUSPECT THE MLG SELECTOR VALE TO BE CAUSE.REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ 200 AMM 32-32-25.NO LEAKS NOTED. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW CRJ 200 AMM 32-30-00-720-801. OPS CHECK GOOD. PERFORM DECAY CHECK OF HYD. SYSTEM 3 RESERVOIR  IAW CRJ 200 AMM 29-10-00. DECAY RATE PASSED. STOWED THE MANUAL GEAR HANDLE IN REFERENCE TO APPLICABLE STEP  OF CRJ 200 AMM 32-34-00.  REMOVED AND STOWED ALL 3 GEAR PIN AS REQUIRED.
